Appendix B: F	Fond du Lac Healt	h Impact Asses	sment Steering	Committee Me	eting Agendas

Collaborative Health Impact Assessment: Effects of Wild Rice Water Quality Rule Changes on Tribal Health

Partners: Fond du Lac Band of Lake Superior Chippewa, Minnesota Department of Health

August 1, 2017 | 1 PM – 4 PM

CONFERENCE CALL

Phone number: 218-878-7121 Conference code: 367378

DRAFT AGENDA		
1:00 PM-1:20 PM	Blessing and pipe ceremony	
1:20 PM-1:40 PM	Welcome to the first HIA Steering Committee meeting & Introductions (Nancy) o Complete Steering Committee pre-evaluation form	
1:40 PM-1:50 PM	Why are we here? Why are we performing an Health Impact Assessment (HIA) on Water Quality Rules? (Nancy Schuldt, Fond du Lac Environmental Program)	
1:50 PM-2:10 PM	Introduction to HIA (Kristin Raab, MN Department of Health)	
2:10 PM-2:35PM	Discuss goals and timeline for HIA (Nancy & Kristin)	
2:35 PM-2:40 PM	BREAK	
2:40 PM-2:50 PM	Current research related to Wild Rice (Nancy)	
2:50 PM-3:40 PM	Discuss findings from Health Fair & first public meeting (Nancy & Kristin) Discuss possible areas for assessment Do we need more information to finalize areas of assessment? What can we begin now?	
3:40 PM-3:55 PM	Discuss communications related to the HIA O How, when & where should we communicate about the HIA?	
3:55 PM-4:00 PM	Next steps & THANK YOU!!!	

Collaborative Health Impact Assessment: Effects of Wild Rice Water Quality Rule Changes on Tribal Health

Partners: Fond du Lac Band of Lake Superior Chippewa, Minnesota Department of Health

September 18, 2017 | 10 AM – 1:30 PM

CONFERENCE CALL

Phone number: 218-878-7121 Conference code: 367378

DRAFT AGENDA		
10:00 AM-10:20 AM	Blessing and pipe ceremony (TBD)	
10:20 AM-10:35 AM	Welcome & Introductions (Wayne Dupuis, Fond du Lac Environmental Program)	
10:35 AM-10:45 AM	Update on the Water Quality Rules & MPCA's public comment period (Nancy Schuldt, Fond du Lac Environmental Program)	
10:45 PM-11:05 PM	Discuss results from the youth engagement, pre-evaluation surveys and goals of the HIA (Nancy)	
11:05 PM-11:30PM	Begin discussing the pathway diagram. Does it reflect your knowledge of the connections between manoomin and health? What needs to be changed? (Nancy)	
11:30 AM-12 Noon	BREAK FOR LUNCH	
12:00 PM-1:00 PM	Continue discussing the pathway diagram and prioritizing pathways (Nancy & Brenda Hoppe, MN Department of Health)	
1:00 PM-1:25 PM	Discuss communications for the HIA (Janet & Wayne) O Photo journals/videos of manoomin harvesting O Who are our target audiences? What do we need them to do? O How, when & where should we communicate with them about the HIA (process and/or results)?	
1:25 PM-1:30 PM	Next steps & THANK YOU!!!	

Collaborative Health Impact Assessment: Effects of Wild Rice Water Quality Rule Changes on Tribal Health

Partners: Fond du Lac Band of Lake Superior Chippewa, Minnesota Department of Health

December 5, 2017 | 10 AM - 2 PM

CONFERENCE CALL
Phone number: (712) 775-7031
Conference code: 407-165-862 #

DRAFT AGENDA	
10:00 AM-10:20 AM	Blessing and pipe ceremony (TBD)
10:20 AM-10:30 AM	Update on the Water Quality Rules & MPCA's public comment period Nancy Schuldt
10:30 AM-12 Noon	Finalize pathway diagrams (recap Steering Committee priorities from last meeting; review updated pathway diagrams). Nancy Schuldt and Kristin Raab Does it reflect your knowledge of the connections between manoomin and health? What needs to be changed? Which of these health determinants are most important to the community? (Nancy)
12 Noon – 12:30 PM	BREAK FOR LUNCH
12:30 PM-12:50 PM	Review of draft HIA report outline Nancy Schuldt
12:50 PM-1:50 PM	 HIA Communication Plan Brainstorm — small group working session & large group shareout Wayne Dupuis, Shannon Judd, and Nissa Tupper Key audience(s) — who do you want to reach? Objectives & key message(s) — what do you want them to know and what do you want them to do as a result of this knowledge? Tactics — how can we best reach this audience? When is the best time to communicate with them about the HIA (process and/or results)?
1:50 PM-2:00 PM	Next steps & THANK YOU!!!

Effects of Wild Rice Water Quality Rule Changes on Tribal Health HIA

Fond du Lac Band of Lake Superior Chippewa

Technical Assistance: Minnesota Department of Health

June 19, 2018 | 10 AM - 2 PM

CONFERENCE CALL
Phone number: (712) 775-7031
Conference code: 407-165-862 #

DRAFT AGENDA	
10:00 AM-10:20 AM	Blessing and pipe ceremony (TBD)
10:20 AM-10:30 AM	Welcome and updates on the Water Quality Rules and Minnesota Governor's Executive Order Nancy Schuldt, FDL
10:30 AM-12 Noon	 University of Minnesota Graduate Students' Assessments: Baseline data: Kellen Schalter & Kari Carlson (15 min) Cultural changes: Jennifer Ballinger (30 min) Nutrition: Mariam Suri (15 min) Physical activity: Cydney Mcguire (15 min) Mapping: Daniel Mcniel (15 min)
12 Noon – 12:30 PM	BREAK FOR LUNCH
12:30 PM-12:45 PM	Review of Earth Economics' Report (15 min) Nancy Schuldt
12:45 PM-1:00 PM	Review of survey data from health fair and public meeting (15 min) Kate Preiner & Katie Williams, EPA
1:00 PM-1:30 PM	Discuss cycle of life and manoomin diagram (30 min) Micaela Resh, MDH
1:50 PM-2:00 PM	Next steps: (30 min) Review outline and writers—Kristin Raab, MDH HIA Communication Plan—Shannon Judd, FDL THANK YOU!!!

Effects of Wild Rice Water Quality Rule Changes on Tribal Health HIA

Fond du Lac Band of Lake Superior Chippewa

Technical Assistance: Minnesota Department of Health

August 27, 2018 | 10 AM - 2 PM

CONFERENCE CALL
Phone number: (712) 775-7031
Conference code: 407-165-862 #

DRAFT AGENDA	
10:00 AM-10:20 AM	Blessing and pipe ceremony Ricky DeFoe, Fond du Lac Band
10:20 AM-10:30 AM	Welcome and updates on the Water Quality Rules and Minnesota Governor's Executive Order (10 min) Nancy Schuldt, FDL
10:30 AM-12 Noon	Crosswalk between diagram and table of contents (90 min) Review of Table of Contents—What's missing? Review diagram Crosswalk between diagram and Table of Contents Nancy Schuldt
12 Noon – 12:30 PM	BREAK FOR LUNCH
12:30 PM-12:50 PM	Review of Earth Economics' Report: Key Take-Aways (20 min) Nancy Schuldt
12:50 PM-1:10 PM	Communications Plan (20 min) Shannon Judd, FDL
1:10 PM-1:25 PM	Discuss cycle of life and manoomin diagram (15 min) Micaela Resh, MDH
1:25 PM-2:00 PM	Next steps: (35 min) • Formatting & Photos
	THANK YOU!!!